# SDR AALA202101139003

- Difficulty date: January 11, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,386 hours, 7,352 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Condition: Activation Error
- Location: Cargo Fire Bottl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT CARGO SQUIB INADVERTENTLY DISCHARGED.   REPLACED FIRE BOTTLE, PER AMM 26-23-42.
